# SDR USAA2013102400006

- Difficulty date: October 23, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 47,561 hours, 19,466 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Sparks
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS THAT THE NR 1 AFT COFFEEMAKER SPARKS AND POPS.  MAINTENANCE R & R NR 1 AFT COFFEEMAKER IAW AMM 25-35-15.
